# SDR ASOA2015060413018

- Difficulty date: May 18, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 30,569 hours, 28,138 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TIE DOWN TRACK LBL 27, FS 559+95 TO FS 559+78 HAS CORROSION AROUND SCREW HOLES.  R & R NEW SERVICEABLE TRACK, PN:601R38779-9 IAW AMM 20-21-00-910-801 AND SRM 51-40-11-00.
